MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 36 SIZE M 0; HIP FEMORAL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 36 SIZE M 0; HIP FEMORAL HEAD
Model Number 01.25.031
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year and 11 months after the primary surgery, the patient came in reporting pain and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 01-jun-2023.Lot 186285: (b)(4) items manufactured and released on 07-nov-2018.Expiration date: 2023-10-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional component involved: cup: mpact 01.32.156dh acetabular shell ø56 two-holes (k132879) lot 2009438: (b)(4) items manufactured and released on 10-dec-2020.Expiration date: 2025-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot 2011808: (b)(4) items manufactured and released on 10-dec-2020.Expiration date: 2025-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Stem: sms solid 01.36.048 sms solid stem std size 8 (k181693) lot 1910766: (b)(4) items manufactured and released on 30-apr-2020.Expiration date: 2025-04-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
BALL HEADS: COCR BALL HEAD 12/14 Ø 36 SIZE M 0
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17038546
Report Number3005180920-2023-00412
Device Sequence Number6516312
Product Code JDI
UDI-Device Identifier07630030805219
UDI-Public07630030805219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2023
Device Model Number01.25.031
Device Catalogue Number01.25.031
Device Lot Number186285
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale